# SDR SWAA2025011577167

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND LBL42 AT CENTER WING BOX 2024-759564<[01] REPLACED ANGLE LOCATED BS663 AND LBL5 TO LBL65 AT WING CENTER SECTION IAW B737 700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #111A1000 SHEET 169 REV.- SEE INDIVIDUAL SIGNS OFFS BELOW.;[02] REPLACED ANGLE LOCATED BS663 AND LBL5 TO LBL65 AT WING CENTER SECTION IAW B737 700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #111A1000 SHEET 169 REV.- SEE INDIVIDUAL SIGNS OFFS BELOW. CERTIFIED AS RII.
